# SDR UIEA2015020800091

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WHEN REMOVED RT BS 1720 - 1920 UPPER SIDEWALL FOR REPAIR FRAME, FOUND DENT AT BS 1820 STRINGER 12 - 13.  MAIN DECK RT BS 1820 STRINGER 11 TO 15 FRAME REPAIRED IAW SRM 53-60-07-2R-5 REPAIR 5.
